Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP NELLCOR; OXIMETER, REPROCESSED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP NELLCOR; OXIMETER, REPROCESSED
Model Number
MAXAR
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
04/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Probes failed to work with alert "no probe" alarming on monitor screen.Attempted exchanging blue cable, blowing out dust from cable plug holes on the brick, unplugging and re-plugging the brick from monitor.All these interventions failed.
New Search
Submit an Adverse Event Report
Brand Name
NELLCOR
Common Device Name
OXIMETER, REPROCESSED
Manufacturer
(Section D)
COVIDIEN LP
6135 gunbarrel ave.
boulder CO 80301
MDR Report Key
22008485
Report Number
22008485
Device Sequence Number
15449940
Product Code
NLF
UDI-Device Identifier
20884522040102
UDI-Public
(01)20884522040102
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/07/2025
Report Date
(Section F)
05/07/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
MAXAR
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/13/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
05/07/2025